# SDR DHL2003809553

- Difficulty date: November 1, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR FUSELAGE SKIN HAS OIL CAN, STA 857.000 - 879.000.  REMOVED OIL CAN SKIN IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  FABRICATED NEW SKIN IAW SRM 53-2-0 PG 1, 2.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW SKIN ON LOWER CTR FUSELAGE STA 857.000 - 879.000 L-36 WITH NEW FASTENERS IAW SRM 51-1-15 PG 1, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
